# SDR DXTA2024090500689

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: General aviation
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 15,101 hours, 10,100 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 2 AREAS OF CORROSION ON TOP SIDE OF LH HORIZONTAL STAB UPPER SKIN, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOPCATED REPAIR AREAS IAW NETJETS REQUEST FOR TECHNICAL SERVICES RFTS-111665 REV. 0.
